# SDR AMTA200600557

- Difficulty date: September 11, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 4058650950
- Condition: Inoperative
- Location: Fmc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN FMC CDU DISPLAY IS BLANK.  REMOVED AND REPLACED FMC CDU DISPLAY.  OPS CHECK GOOD PER MM 34-61-02.  (M)
